Notre Dame Journal of Formal Logic

Nonstandard connectives of intuitionistic propositional logic.

Michael Kaminski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 29, Number 3 (1988), 309-331.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093637931

Zentralblatt MATH identifier
0658.03005

Mathematical Reviews number (MathSciNet)
MR953702

Digital Object Identifier
doi:10.1305/ndjfl/1093637931

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)

Citation

Kaminski, Michael. Nonstandard connectives of intuitionistic propositional logic. Notre Dame Journal of Formal Logic 29 (1988), no. 3, 309--331. doi:10.1305/ndjfl/1093637931. http://projecteuclid.org/euclid.ndjfl/1093637931.


Export citation